Alert archive / Georgia / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 123, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 9, 2015, 4:01 PM EDT for 4 counties in Georgia. It was in force for 44 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 9, 2015, 4:01 PM EDT (20:01 UTC)
- Expired
- Jun 9, 2015, 4:45 PM EDT
- In force
- 44 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Greene County, GA, Morgan County, GA, Oconee County, GA, Oglethorpe County, GA
The radar
The Robins AFB radar (KJGX), 111 km from the middle of the area, began a volume at 20:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 9, 4:12 PM EDT | TSTM WND DMG | 1 Nw Apalachee, GA | SEVERAL TREES DOWN ON PARSONAGE ROAD JUST NORTHWEST OF APALACHEE. REPORT FROM 911 CENTER. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.0 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1411 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 861 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
142
WUUS52 KFFC 092001
SVRFFC
GAC133-211-219-221-092045-
/O.NEW.KFFC.SV.W.0123.150609T2001Z-150609T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
401 PM EDT TUE JUN 9 2015
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
GREENE COUNTY IN EAST CENTRAL GEORGIA...
SOUTHEASTERN OCONEE COUNTY IN NORTHEASTERN GEORGIA...
SOUTHWESTERN OGLETHORPE COUNTY IN NORTHEASTERN GEORGIA...
CENTRAL MORGAN COUNTY IN NORTH CENTRAL GEORGIA...
* UNTIL 445 PM EDT
* AT 401 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BOSTWICK...
OR 9 MILES SOUTH OF WATKINSVILLE...MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
GREENSBORO...UNION POINT...WOODVILLE...SILOAM...MAXEYS...
PENFIELD...APALACHEE...GRESHAMVILLE...FARMINGTON AND WRAYSWOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.
&&
LAT...LON 3362 8300 3360 8299 3358 8301 3357 8301
3351 8310 3365 8352 3381 8346 3378 8300
3370 8299 3369 8300 3369 8299 3362 8297
TIME...MOT...LOC 2001Z 286DEG 16KT 3372 8340
HAIL...1.00IN
WIND...60MPH
$$1 follow-up statement
141
WWUS52 KFFC 092036
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
436 PM EDT TUE JUN 9 2015
GAC133-211-219-221-092045-
/O.CON.KFFC.SV.W.0123.000000T0000Z-150609T2045Z/
GREENE GA-OCONEE GA-OGLETHORPE GA-MORGAN GA-
436 PM EDT TUE JUN 9 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR GREENE...SOUTHEASTERN OCONEE...SOUTHWESTERN OGLETHORPE AND
CENTRAL MORGAN COUNTIES...
AT 434 PM EDT...A CLUSTER OF SEVERE THUNDERSTORMS WERE LOCATED NEAR
MAXEYS...OR 7 MILES NORTH OF GREENSBORO...MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
GREENSBORO...UNION POINT...WOODVILLE...SILOAM...MAXEYS...PENFIELD...
APALACHEE...GRESHAMVILLE...FARMINGTON AND WRAYSWOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.
&&
LAT...LON 3362 8300 3360 8299 3358 8301 3357 8301
3351 8310 3365 8352 3381 8346 3378 8300
3370 8299 3369 8300 3369 8299 3362 8297
TIME...MOT...LOC 2034Z 286DEG 16KT 3368 8323
HAIL...1.00IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 3:57 PM EDT, 4 minutes earlier.
Area forecast discussion, Jun 9, 3:57 PM EDT, 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 357 PM EDT TUE JUN 9 2015 .SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/... SCATTERED SHOWERS AND THUNDERSTORMS DEVELOPED ACROSS THE CWA AGAIN THIS AFTERNOON...PRIMARILY IN CENTRAL GEORGIA AHEAD OF A SURFACE FRONT. WITH PLENTY OF HEAT AND RESULTANT INSTABILITY ACROSS THE AREA SOME OF THE STORMS HAVE REACHED SEVERE LIMITS. THESE SHOWERS AND STORMS WILL CONTINUE THROUGH THE EVENING HOURS BEFORE BEGINNING TO DIMINISH AFTER SUNSET. SOME ISOLATED SHOWERS AND A COUPLE STORMS COULD LINGER TONIGHT IN CENTRAL GEORGIA. SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP AGAIN TOMORROW AS THE WEAKENING FRONT WILL BE STATIONARY AND PROVIDE FOCUS FOR DEVELOPMENT IN CENTRAL GEORGIA. CANNOT RULE OUT SOME STRONG STORMS ACROSS IN THIS VICINITY ONCE AGAIN DURING THE HEATING IN THE AFTERNOON AND EVENING HOURS WEDNESDAY. TEMPERATURES WILL NOT BE TOO FAR ABOVE AVERAGE...THOUGH IT WILL FEEL QUITE MUGGY. RW .LONG TERM /THURSDAY THROUGH TUESDAY/... NO CHANGES WERE MADE TO THE EXTENDED. RIDGE GRADUALLY BUILDS IN THROUGH THE END OF THE PERIOD. PATTERN BECOMES MORE DIURNAL FROM THE END OF THE WEEK AND BEYOND. PREVIOUS DISCUSSION IS INCLUDED BELOW. 41 && LONG TERM /338 AM EDT TUE JUN 9 2015 /... NO MAJOR CHANGES WERE NOTED IN THE OVERALL PATTERN THROUGH THE EXTENDED... AS MODELS CONTINUE TO SHOW GOOD AGREEMENT WITH AN ONGOING ACTIVE WEATHER PATTERN EXPECTED FOR THURSDAY AND INTO FRIDAY. THEN HIGH PRESSURE BUILDS IN FROM THE EAST AND WARRANTS REDUCED OVER THE WEEKEND AND FIRST OF NEXT WEEK. THEREFORE... STILL LOOKING AT ABOVE NORMAL POPS THROUGH END WEEK... THEN ONLY A SLIGHT CHANCE OF MAINLY AFTERNOON AND EVENING CONVECTION OVER THE WEEKEND AND ON MONDAY... EXCEPT MAYBE SLIGHTLY HIGHER CHANCES IN THE NORTH GEORGIA MOUNTAINS DUE TO OROGRAPHIC LIFT. A WEAK WIND SHEARED ENVIRONMENT CONTINUES TO SUGGEST MAINLY UNORGANIZED DIURNALLY DRIVEN CONVECTION EACH DAY... WITH MOST STORMS REMAINING BELOW SEVERE LIMITS. HOWEVER... STILL CANNOT RULE OUT AN ISOLATED SEVERE STORM AS A WARM SOUTHWEST FLOW ON THURSDAY... THEN INCREASING HIGH PRESSURE INFLUENCE FRIDAY THROUGH MONDAY ALL HELP PUSH DAYTIME HIGHS INTO THE UPPER 80S AND 90S... RESULTING IN AT LEAST 2000-2500 J/KG OF MUCAPE EACH DAY. ALL INTEREST WITH OUTDOOR PLANS... ESPECIALLY THIS WEEKEND... ARE ENCOURAGED TO CLOSELY MONITOR THE RADAR BEFORE VENTURING OUTDOORS DESPITE THE LOW RAIN CHANCES. 39 AVIATION... 18Z UPDATE... PRIMARILY SCATTERED CU ACROSS THE AREA THIS AFTERNOON. THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS AFTERNOON WITH SOME PERHAPS ENCROACHING ON THE AIRPORT. OUTSIDE OF ANY SHOWERS OR STORMS...SOUTHWEST WINDS OF 5-10 KTS WILL PREVAIL FROM DECREASING AFTER SUNSET. CONFIDENCE... HIGH CONFIDENCE ON WINDS...LOW TO MEDIUM CONFIDENCE ON THUNDERSTORM POTENTIAL. HIGH CONFIDENCE OVERNIGHT. RW && .PRELIMINARY POINT TEMPS/POPS... ATHENS 68 88 69 89 / 30 30 20 40 ATLANTA 70 86 71 87 / 30 40 30 50 BLAIRSVILLE 62 83 64 83 / 20 20 20 50 CARTERSVILLE 67 87 68 87 / 20 30 20 50 COLUMBUS 69 86 70 89 / 40 50 30 50 GAINESVILLE 68 85 69 86 / 20 20 20 50 MACON 68 88 69 90 / 40 40 30 50 ROME 67 88 68 88 / 20 20 20 50 PEACHTREE CITY 68 86 69 87 / 30 50 30 50 VIDALIA 71 89 71 90 / 40 50 40 50 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...RW LONG TERM....41 AVIATION...RW
Hazardous weather outlook, Jun 9, 12:29 PM EDT, 3 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1229 PM EDT TUE JUN 9 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-101630- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1229 PM EDT TUE JUN 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ...SCATTERED THUNDERSTORMS POSSIBLE ACROSS PARTS OF NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND EVENING. WEATHER HAZARDS EXPECTED... BRIEF WIND GUSTS TO 40 MPH...LOCALLY HEAVY RAIN AND FREQUENT LIGHTNING ARE POSSIBLE WITH THE STRONGEST STORMS. DISCUSSION... A WEAK COLD FRONT WILL PUSH INTO NORTH GEORGIA SOMETIME THIS AFTERNOON...THEN GRADUALLY SAG INTO CENTRAL GEORGIA. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED ALONG AND AHEAD OF THE FRONT...WITH THE BETTER CHANCES ACROSS CENTRAL GEORGIA THIS AFTERNOON. ALTHOUGH SEVERE STORMS ARE NOT EXPECTED AT THIS TIME... A FEW STORMS COULD BECOME STRONG. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE POSSIBLE ACROSS NORTH AND CENTRAL GEORGIA WEDNESDAY THROUGH FRIDAY. THEN HIGH PRESSURE BUILDS OVER THE STATE AND HELP HOLD CONVECTION TO MAINLY ISOLATED IN COVERAGE OVER THE WEEKEND AND INTO MONDAY. AN ISOLATED STRONG TO SEVERE STORM CANNOT BE RULED OUT DURING MAX DAYTIME HEATING EACH DAY... WITH THE MAIN THREATS BEING DAMAGING WIND...LOCALLY HEAVY RAIN AND FREQUENT LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Jun 9, 3:11 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
311 PM EDT TUE JUN 9 2015
GAZ090-091945-
CHATTAHOOCHEE GA-
311 PM EDT TUE JUN 9 2015
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN CHATTAHOOCHEE COUNTY UNTIL 345 PM EDT...
AT 311 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR FORT BENNING/LAWSON ARMY AIR FLD...OR 9
MILES WEST OF CUSSETA...MOVING NORTHEAST AT 15 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT
MOVES ACROSS CHATTAHOOCHEE COUNTY THROUGH 345 PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE CUSSETA AND
JAMESTOWN/SOUTH FORT BENNING.
LAT...LON 3225 8492 3225 8491 3226 8490 3226 8489
3230 8494 3232 8499 3242 8485 3241 8482
3227 8473 3223 8482 3223 8492
TIME...MOT...LOC 1911Z 229DEG 13KT 3226 8494Local storm report, Jun 9, 3:20 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
320 PM EDT TUE JUN 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM TSTM WND DMG HAMILTON 32.76N 84.88W
06/09/2015 HARRIS GA EMERGENCY MNGR
SEVERAL TREES DOWN
&&
EVENT NUMBER FFC1500344
SNELSONSpecial weather statement, Jun 9, 3:39 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 339 PM EDT TUE JUN 9 2015 GAZ081-082-094-095-092015- CRAWFORD GA-PEACH GA-HOUSTON GA-BIBB GA- 339 PM EDT TUE JUN 9 2015 ...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS IN CRAWFORD...PEACH...HOUSTON AND BIBB COUNTIES UNTIL 415 PM EDT... AT 339 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 8 MILES EAST OF ROBERTA...MOVING EAST AT 20 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL... FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS CRAWFORD...PEACH...HOUSTON AND BIBB COUNTIES THROUGH 415 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE MACON...WARNER ROBINS... CENTERVILLE...BYRON...ELBERTA...SKIPPERTON... RUTLAND... SANDY POINT...MIDDLE GEORGIA REGIONAL AIRPORT...JACK BROWN ESTATES AND POWERVILLE. LAT...LON 3263 8398 3277 8395 3285 8358 3258 8363 TIME...MOT...LOC 1939Z 251DEG 15KT 3273 8387
Local storm report, Jun 9, 3:41 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
341 PM EDT TUE JUN 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0324 PM TSTM WND DMG 1 S WILLIAMSON 33.17N 84.36W
06/09/2015 PIKE GA EMERGENCY MNGR
TREES DOWN ALONG HWY 362...LITTLE STREET....AND MIDLAND
STREET
&&
EVENT NUMBER FFC1500346
KSSpecial weather statement, Jun 9, 3:43 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
343 PM EDT TUE JUN 9 2015
GAZ036>038-047-049-050-092015-
MORGAN GA-OGLETHORPE GA-OCONEE GA-GREENE GA-CLARKE GA-WALTON GA-
343 PM EDT TUE JUN 9 2015
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN MORGAN...OGLETHORPE...OCONEE...GREENE...CLARKE AND WALTON COUNTIES
UNTIL 415 PM EDT...
AT 342 PM EDT...THE PUBLIC REPORTED A STRONG THUNDERSTORM OVER
BISHOP...OR NEAR WATKINSVILLE...MOVING EAST AT 20 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT
MOVES ACROSS MORGAN...OGLETHORPE...OCONEE...GREENE...CLARKE AND
WALTON COUNTIES THROUGH 415 PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
GREENSBORO...WATKINSVILLE...LEXINGTON...UNION POINT...CRAWFORD...
NORTH HIGH SHOALS...BOSTWICK...WOODVILLE...GOOD HOPE...BISHOP...
MAXEYS...WHITEHALL...ATHENS-CLARKE COUNTY (BALANCE)...STEPHENS...
PENFIELD...BARNETT SHOALS...FARMINGTON...WRAYSWOOD...STATE BOTANICAL
GARDEN OF GA AND APALACHEE.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
LAT...LON 3375 8295 3373 8296 3369 8300 3367 8296
3365 8296 3362 8298 3362 8300 3361 8299
3358 8332 3376 8363 3392 8346 3387 8295
TIME...MOT...LOC 1942Z 282DEG 19KT 3382 8340Special weather statement, Jun 9, 3:59 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
359 PM EDT TUE JUN 9 2015
GAZ061-073-074-092030-
WASHINGTON GA-BALDWIN GA-HANCOCK GA-
359 PM EDT TUE JUN 9 2015
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN WASHINGTON...BALDWIN AND HANCOCK COUNTIES UNTIL 430 PM EDT...
AT 357 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 5 MILES EAST OF MILLEDGEVILLE...MOVING
EAST AT 15 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT
MOVES ACROSS WASHINGTON...BALDWIN AND HANCOCK COUNTIES THROUGH 430 PM
EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE DEEPSTEP AND OTHER
AREAS EAST OF MILLEDGEVILLE.
LAT...LON 3296 8304 3298 8312 3300 8312 3301 8315
3300 8315 3300 8316 3299 8317 3300 8319
3313 8315 3310 8300 3302 8297
TIME...MOT...LOC 1957Z 283DEG 12KT 3305 8311The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 8:00 PM EDT | Special Weather Statement | FFC | Fannin | 30 min |
| Jun 8, 8:09 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Union | 51 min |
| Jun 8, 8:25 PM EDT | Special Weather Statement | FFC | Greene, Morgan | 50 min |
| Jun 8, 8:27 PM EDT | Special Weather Statement | FFC | Pike | 48 min |
| Jun 8, 8:32 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd, Gordon | 43 min |
| Jun 8, 8:38 PM EDT | Special Weather Statement | FFC | Whitfield | 37 min |
| Jun 8, 8:53 PM EDT | Special Weather Statement | FFC | Bleckley, Twiggs | 52 min |
| Jun 8, 8:57 PM EDT | Special Weather Statement | FFC | Towns, Union, White | 33 min |
| Jun 8, 9:42 PM EDT | Special Weather Statement | FFC | White | 33 min |
| Jun 9, 1:29 AM EDT | Special Weather Statement | FFC | Catoosa, Dade, Walker | 61 min |
| Jun 9, 2:34 AM EDT | Special Weather Statement | FFC | Catoosa, Walker, Whitfield | 41 min |
| Jun 9, 3:04 AM EDT | Special Weather Statement | FFC | White | 26 min |
| Jun 9, 3:18 AM EDT | Special Weather Statement | FFC | Gordon | 42 min |
| Jun 9, 3:42 AM EDT | Special Weather Statement | FFC | Fannin | 48 min |
| Jun 9, 3:53 AM EDT | Special Weather Statement | FFC | Cherokee | 22 min |
| Jun 9, 4:11 AM EDT | Special Weather Statement | FFC | Towns, Union | 34 min |
| Jun 9, 4:12 AM EDT | Special Weather Statement | FFC | Towns, Union, White | 63 min |
| Jun 9, 4:18 AM EDT | Special Weather Statement | FFC | Cherokee, Forsyth | 42 min |
| Jun 9, 4:48 AM EDT | Special Weather Statement | FFC | Dawson, Pickens | 27 min |
| Jun 9, 4:58 AM EDT | Special Weather Statement | FFC | Gwinnett | 47 min |
| Jun 9, 5:17 AM EDT | Special Weather Statement | FFC | Banks, Hall, White | 58 min |
| Jun 9, 5:41 AM EDT | Special Weather Statement | FFC | Dawson | 34 min |
| Jun 9, 6:19 AM EDT | Special Weather Statement | FFC | Fannin | 56 min |
| Jun 9, 6:22 AM EDT | Special Weather Statement | FFC | Hall | 53 min |
| Jun 9, 6:36 AM EDT | Special Weather Statement | FFC | Gilmer | 39 min |
| Jun 9, 6:46 AM EDT | Special Weather Statement | FFC | Jackson | 29 min |
| Jun 9, 6:56 AM EDT | Special Weather Statement | FFC | Murray | 49 min |
| Jun 9, 7:11 AM EDT | Special Weather Statement | FFC | Clarke, Oglethorpe | 64 min |
| Jun 9, 7:26 AM EDT | Special Weather Statement | FFC | Fannin | 34 min |
| Jun 9, 7:32 AM EDT | Special Weather Statement | FFC | Oconee, Walton | 58 min |
| Jun 9, 7:38 AM EDT | Special Weather Statement | FFC | DeKalb | 37 min |
| Jun 9, 7:57 AM EDT | Special Weather Statement | FFC | Fannin, Union | 33 min |
| Jun 9, 9:20 AM EDT | Special Weather Statement | FFC | Gwinnett | 25 min |
| Jun 9, 1:00 PM EDT | Special Weather Statement | FFC | Upson | 30 min |
| Jun 9, 1:08 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Muscogee | 52 min |
| Jun 9, 1:30 PM EDT | Special Weather Statement | FFC | Oglethorpe, Wilkes | 30 min |
| Jun 9, 1:37 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Oglethorpe, Taliaferro, Wilkes | 38 min |
| Jun 9, 1:57 PM EDT | Special Weather Statement | FFC | Harris, Talbot | 48 min |
| Jun 9, 2:14 PM EDT | Special Weather Statement | FFC | Stewart, Webster | 61 min |
| Jun 9, 2:18 PM EDT | Severe Thunderstorm Warning | FFC | Marion, Stewart, Webster | 42 min |
| Jun 9, 2:26 PM EDT | Special Weather Statement | FFC | Wilkes | 49 min |
| Jun 9, 2:33 PM EDT | Special Weather Statement | FFC | Meriwether, Pike, Upson | 42 min |
| Jun 9, 2:39 PM EDT | Special Weather Statement | FFC | Hancock, Putnam | 51 min |
| Jun 9, 2:48 PM EDT | Special Weather Statement | FFC | Lamar, Monroe | 27 min |
| Jun 9, 2:52 PM EDT | Severe Thunderstorm Warning | FFC | Lamar, Meriwether, Monroe, Pike, Upson | 53 min |
| Jun 9, 3:06 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Talbot | 39 min |
| Jun 9, 3:10 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Fulton, Gwinnett, Henry, Rockdale | 50 min |
| Jun 9, 3:11 PM EDT | Special Weather Statement | FFC | Chattahoochee | 34 min |
| Jun 9, 3:13 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Talbot | 47 min |
| Jun 9, 3:22 PM EDT | Severe Thunderstorm Warning | FFC | Taliaferro, Warren | 23 min |
| Jun 9, 3:39 PM EDT | Special Weather Statement | FFC | Bibb | 36 min |
| Jun 9, 3:43 PM EDT | Special Weather Statement | FFC | Oconee, Oglethorpe | 32 min |
| Jun 9, 3:46 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Muscogee | 31 min |
| Jun 9, 3:52 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Henry, Rockdale | 53 min |
| Jun 9, 3:59 PM EDT | Special Weather Statement | FFC | Baldwin | 31 min |
| Jun 9, 4:06 PM EDT | Special Weather Statement | FFC | Coweta | 24 min |
| Jun 9, 4:12 PM EDT | Special Weather Statement | FFC | Crawford | 33 min |
| Jun 9, 4:16 PM EDT | Special Weather Statement | FFC | Muscogee | 29 min |
| Jun 9, 4:20 PM EDT | Special Weather Statement | FFC | Fayette | 25 min |
| Jun 9, 4:31 PM EDT | Special Weather Statement | FFC | Newton, Rockdale | 29 min |
| Jun 9, 4:37 PM EDT | Special Weather Statement | FFC | Glascock | 23 min |
| Jun 9, 4:42 PM EDT | Severe Thunderstorm Warning | FFC | Morgan, Walton | 48 min |
| Jun 9, 4:45 PM EDT | Special Weather Statement | FFC | Fayette, Henry | 30 min |
| Jun 9, 4:54 PM EDT | Special Weather Statement | FFC | Troup | 36 min |
| Jun 9, 5:16 PM EDT | Special Weather Statement | FFC | Clayton | 29 min |
| Jun 9, 5:18 PM EDT | Special Weather Statement | FFC | Jefferson | 27 min |
| Jun 9, 5:24 PM EDT | Special Weather Statement | FFC | Wheeler | 36 min |
| Jun 9, 5:31 PM EDT | Special Weather Statement | FFC | Greene, Morgan, Taliaferro | 59 min |
| Jun 9, 5:33 PM EDT | Special Weather Statement | FFC | Emanuel | 27 min |
| Jun 9, 5:40 PM EDT | Special Weather Statement | FFC | Jefferson | 35 min |
| Jun 9, 5:48 PM EDT | Special Weather Statement | FFC | Bartow | 27 min |
| Jun 9, 6:05 PM EDT | Special Weather Statement | FFC | Montgomery, Treutlen | 25 min |
| Jun 9, 6:28 PM EDT | Special Weather Statement | FFC | Paulding | 47 min |
| Jun 9, 6:37 PM EDT | Special Weather Statement | FFC | Emanuel | 23 min |
| Jun 9, 6:59 PM EDT | Special Weather Statement | FFC | Haralson | 31 min |
| Jun 9, 7:12 PM EDT | Special Weather Statement | FFC | Haralson | 33 min |
| Jun 9, 7:51 PM EDT | Special Weather Statement | FFC | Carroll | 24 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.